# SDR MASA200602746

- Difficulty date: December 23, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,908 hours, 22,686 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7238 BNA - FLIGHT SPOILER STATUS MESSAGE IN FLIGHT.  MX RESET THE SECU2 AND THE FAULT CLEARED AND SYSTEM, OP CHECK WAS GOOD.
